On Quasi-ideals and Bi-ideals in AG-Rings
Main Article Content
Abstract
In this paper we study some properties of quasi-ideals and bi-ideals in AG-ring and study some interesting properties of these ideals.
Article Details
References
- N. Nobusawa, On Generalization of the Ring Theory, Osaka J. Math. 1 (1964), 81-89.
- M.A. Kazim, Md. Naseeruddin, On Almost Semigroup, Portugaliae Math. 36 (1977), 41-47.
- M. Khan, Faisal, V. Amjid, On Some Classes of Abel-Grassmann’s Groupoids, arXiv:1010.5965, (2010). https://doi.org/10.48550/ARXIV.1010.5965.
- Q. Mushtaq, M. Khan, M-System in LA-Semigroups, Southeast Asian Bull. Math. 33 (2009), 321-327.
- M. Sarwar (Kamran), Conditions for LA-Semigroup to Resemble Associative Structures, PhD Thesis, Quaid-i-Azam University, 1993.
- T. Shah, I. Rehman, On Γ-Ideal and Γ-Bi-Ideals in Γ-AG-Groupoids, Int. J. Algebra. 4 (2010), 267-276.
- T. Shah, I. Rehman, On LA-Rings of Finitely Nonzero Function, Int. J. Contemp. Math. Sci. 5 (2010), 209-222.
- W.E. Banes, On the Γ-Ring of Nobusawa, Pac. J. Math. 18 (1996), 411-422. https://doi.org/10.2140/pjm.1966.18.411.
- G. Pilz, Near-Rings, North Holland, Amsterdam, 1997.
- T. Shah, F. ur Rehman, M. Raees, On Near Left Almost Rings, Int. Math. Forum, 6 (2011), 1103-1111.
- T. Shah, I. Rehman, On LA-Rings of Finitely Nonzero Function, Int. J. Contemp. Math. Sci. 5 (2010), 209-222.